# SDR 2008UALA01008

- Difficulty date: February 22, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 64,524 hours, 10,574 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LEFT + MID SIDE OF 1ST CLASS GALLEY + LEFT SIDE OF CABIN FROM 1L TO MID LAVS.  REPLACED EEL BATTERY.
